# SDR USAA2012041600006

- Difficulty date: April 3, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 56,727 hours, 37,237 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DROP-IN - CRACK IN OUTER SKIN FILLER AT BS 303, S10L AT L1 DOOR UPPER HINGE CUTOUT.  REPAIRED FUSELAGE SKIN AT BS 303, S10L AT L1 DOOR UPPER HINGE CUTOUT IAW EA 202189 & B737 SRM 53-10-01-2R REPAIR 14.
